Tutor profile: Erica L.
What is an important vital sign to consider before administering a high potency narcotic, such as morphine, to a patient post-surgery?
Respiratory status. Morphine can lower respiratory rate and have an effect on respiratory status. The most important concept to survival is airway and breathing....if a patient is already struggling to respirate appropriately, it would not be appropriate to give morphine or any other potent opioid.
What are the five steps of the nursing process in order?
1. Assessment. 2. Diagnosis. 3. Planning. 4. Implementation. 5. Evaluation.
How does the blood in the right side of the heart differ from that in the left side?
The blood in the left side of the heart is considered oxygen-rich, receiving blood after it circulates through the lungs and then pumps the blood to the rest of the body. The right side of the heart is full of oxygen-poor blood from body organs, then returns it to the lungs via the pulmonary artery to become oxygen rich.
needs and Erica will reply soon.